# SDR SWAA000527

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6567380
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR ATTACH HOOKS LOOSE.  RESECURED GIRT BAR HOOKS PER MM.
